MathSciNet Relay Station
MathSciNet bibliographic data
MR860140 (88e:11048) 11G18 (11F11 11F33 11R23 11R39)
Mazur, B.; Wiles, A. On $p$-adic analytic families of Galois representations. Compositio Math. 59 (1986), no. 2, 231–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement